Chinese Quarterly Journal of Mathematics ›› 1997, Vol. 12 ›› Issue (1): 43-46.

Previous Articles     Next Articles

On Periodic Solutions of a Class of Differential Equation with Periodic Coefficients

  

  1. Dept. of  Math.,Northern   Jiaotong   Univ.,Beijing,100044; Auto.Institute,Southeast    Univ.,Nanjing,210018
  • Received:1995-06-23 Online:1997-03-30 Published:2024-12-11
  • Supported by:
    The project is supported by National Natural Science Foundation of China.

Abstract: In the present paper we are concerned with the following differential equation with pcriodic coefficients y' = f(t,y) = A(t)y" + B(t)y + C(t) (m>=2,m ∈N) (1)and obtain the theorems for the existence and the number of equation (1). Our results extend and improve the corresponding ones in [1,4]. 

Key words:  differential ,  equation;periodic ,  solution;fixed , point;existence

CLC Number: